I have been prescribed sevtraline (generic Zoloft) until I adjust to the right dose of levothyroxin. I am so confused by all this medication and my dr.seems to treat the symptoms . My insurance requires a referral. I think he will eventually refer me to a specialist, however, in the meantime does anyone have experience with taking generic Zoloft and levothyroxin together? I take them about 8 hours a part and I am nauseated, with headaches in the middle of the night and early morning, with sleeplessness. Is one interfering with the other? How will I ever know if depression is subsiding from levothyroxin, if I stay on generic Zoloft? I am wondering if I am in Pandora's Box.
Yes - zoloft/sertraline can increase hepatic clearance of levothyroxine and in some patients results in increase levothyroxine dose requirements. It is okay to take sertraline and levothyroxine together, but the thyroid needs to be monitored closer than usual.
Separate from this, you may be having other side effects from a medication or another issue causing symptoms - would talk to your doctor about these.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.